On October 4th, 2013 I received a Flu shot at Walgreens. On October 5th, I woke with severe pain in my left Shoulder blade. Thinking I had pulled a muscle I didn't think any thing of it, and did what everyone does for a pulled muscle. A few days later my left arm and hand began tingling and aching. Hoping it would go away I just continued with ice packs on the shoulder. Then the tingling starting to go across my back to the other shoulder. In the middle of my back it started to burn like it was on fire, and it was hard to breath. When I sit down and lean back the pain and tingling would get better, but is still there. When I stand up the arm tingles and aches. The back tingles and is on fire. Went to my doctor who thought I had a pinched nerve in my neck, did and MRI and sent me to a neurologist, who did an EMG. (An EMG will not pick up the small sensory nerve damage). The EMG showed normal. The neurologist said that he believes that my condition was caused by the flu shot that I had, which has caused Brachial Neuritis, which is the swelling and inflammation of the nerve bundles that send signals from the spine to the shoulder, arms, and fingers. And it is very painful. Though the MRI shows I have C5-6 and C6-7 bulging, he still does not believe it is my neck. I had an Epidural Block on the C6-7 that did not help, and a trigger point injection that didn't help either. I have now started messages, and am starting a detox program to rid my body of the toxins from the Flu vaccine. Decided to see a surgeon, who said he could fuse the C5-6 C6-7 but that he didn't believe it would help, because he believes that my condition was caused by the Flu Vaccine. If you have suffered from a flu Vaccine make sure that you report it to
https://vaers.hhs.gov/esub/index#Online I am doing that today! I spoke to a chiropractor who said to do a whole body detox, and see if that would help. So I will be starting that also! Will let you all know if it helps!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.